# SDR VNAA2020050811101

- Difficulty date: May 5, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 37,304 hours, 37,019 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKY HAZE FROM AFT CABIN AFTER TAKEOFF. SMOKE TOILET MSG ILLUMINATED AND EXTINGUISHED BEFORE LANDING. REMOVED EXCESS ENGINE OIL FROM L/H & R/H ENGINE OIL TANKS IAW CRJ200 AMM. C/W OPS CHECK OF L/H & R/H AIR CONDITIONING SYSTEM IAW CRJ200 AMM. CABIN & COCKPIT CLEAR OF ALL SMOKE SMELL.
